Doctor insights on:
I Have High Blood Presure An When My Legs Swell They Turn Red Why
Typical: When you retain fluid in the legs, the skin flushes and looks pink. A lot of times this is mistaken for cellulitis, a skin infection. The bigger issue though is why are your legs swelling? It's not normal in hypertension unless something else is going on. So see a doctor to find the cause. ...Read moreSee 1 more doctor answer
Blood pressure is a measurement of the force placed on the blood vessels and is comprised of the "systolic" pressure (the top number on a blood pressure meter) which is the peak pressure when the heart is pumping, and the "diastolic" pressure (the bottom number on a blood pressure meter) which is the pressure during the resting phase ...Read more
Woke up with red spots on lower legs, have varicose veins, swollen ankles, and take high blood pressure meds?
Is it bad when the veins in your legs pop living bad brucing and pain im 29 years old I have suffered of high blood presure for 4 years now, lateley I have been getting this uncontrolable headaches can this be related?
Very : Very high blood pressure can definitely cause headaches. That's not the only cause, of course, but if your headaches are in fact caused by your high blood pressure, then it means you may be at risk of complications like bleeding. It's unusual for a 29 year-old to have high blood pressure, so when it happens you have to think of unusual causes. In some cases, high blood pressure in a young patient is due to a condition called fibromuscular dysplasia, which is a benign abnormality in the arteries that supply the kidneys. It is relatively easy to fix with a balloon, so it is worth checking for. This can be done with ultrasound or ct angiography. Whether or not your headaches are caused by your hypertension, and whether or not you have fibromuscular dysplasia, it's important to get it under control. Untreated high blood pressure can cause a host of long-term complications. ...Read moreSee 1 more doctor answer
I been off work since november and got put on high blood pressure med my left leg jumps sometimes like nerve should I be concern mabe meds too strong ?
Unlikely: To see whether your BP medication is too much or not, you check how your BP has responded to the medication. If BP is too low (below 110 mmhg) and you are having dizziness/fatigue, then it is too much, otherwise it is not. Leg "jumping" is not usually a side effect of the medication, but maybe due to a neurologic issue and will need a work up. ...Read more
Coarctation : Coarctation of the aorta is a congenital narrowing of the aorta which leads to high BP readings in the arms while decreasing blood flow to the legs and can cause weakness. ...Read more
HTN: Need thorough exam by your pcp to determine the cause & provide tx. ...Read more
My xray showed cardiomegaly, but everything is normal and i never had high blood pressure..I have had swelling in my leg from fluid..
I have thyroid and high blood pressure issues which are under control by meds but I am retaining water in my legs and knees I also use water pills ?
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
- Talk to a doctor live online for free
- I have high blood pressure why do my ears feel clogged when upset
- Why do my feet turn red when i stand?
- Why do my eyes turn red and watery when i use makeup or eye shadow?
- Ask a doctor a question free online
- I have these red spots all up and down my legs and thighs what could they be
- Why does my head and face go red when i get an headache?
- Why do i have red bumps on my legs?
- Why does my stomach swell up when i just have one bite of food?
- Talk to a cardiologist online